A 18-year-old male asked:
What are some of the withdrawal symptoms of accutane? having mood changes since getting off without tapering.
1 doctor answer • 1 doctor weighed in
Family Medicine 36 years experience
None likely: Mood changes are unlikely, but if this is a questionably possible side effect, take the accurate every other day to assess any difference. If you feel that there is, continue that for 2 weeks, the decrease to every third day, then off. Discuss this with your physician.
Created for people with ongoing healthcare needs but benefits everyone.
2.8k viewsAnswered >2 years ago
Last updated Apr 1, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.